MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA STYLET KIT; STYLET, CATHETER

MEDTRONIC PUERTO RICO VILLALBA STYLET KIT; STYLET, CATHETER
Model Number 6057-45
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use the stylets sterile barrier was breached.It was noted that a container with a bag of ice was inad vertently left near stylets and ice seeped into the stylet packaging.It was noted that water insulation was found in stylet packaging.The stylets were attempted/not used. there was no patient involvement.
 
Additional Manufacturer Narrative
Continuation of d10: product id 6057-58 (va2t192); product type: 0284-stylet; implant date n/a; explant date n/a product id 6057-58 (va3116x); product type: 0284-stylet; implant date n/a; explant date n/a product id 6057-52 (va31b0m); product type: 0284-stylet; implant date n/a; explant date n/a product id 6057-52 (va2j93d); product type: 0284-stylet; implant date n/a; explant date n/a product id 6057-52 (va31gww); product type: 0284-stylet; implant date n/a; explant date n/a product id 6057-65 (va32123); product type: 0284-stylet; implant date n/a; explant date n/a product id 6057-65 (va2lhqc); product type: 0284-stylet; implant date n/a; explant date n/a product id 6082-45 (va2t5td); product type: 0284-stylet; implant date n/a; explant date n/a product id 6082-52 (va2tq0y); product type: 0284-stylet; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STYLET KIT
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23400785
Report Number2649622-2025-30125
Device Sequence Number15961120
Product Code DRB
UDI-Device Identifier00763000058968
UDI-Public(01)00763000058968(17)280131(10)VA2WU95
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6057-45
Device Catalogue Number6057-45
Device Lot NumberVA2WU95
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/15/2025
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown